# SDR CA960925004

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23180
- Condition: Overheat
- Location: Acft Main Dc
- Part time: 3,134 hours
- Component: Marathon, 23180
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APU START UP MAIN AIRCRAFT BATTERY OVERTEMP/THERMAL RUNAWAY. SMOKE IN PASSENGER CABIN. CFR CALLED. REPLACED.
